Bivalirudin increased STEMI patients with 4h stent thrombosis risk and could affect INR
Recently, the US Food and Drug Administration (FDA) updated the bivalirudin instructions. (4%) in patients with ST-segment elevation myocardial infarction (STEMI) who underwent percutaneous coronary intervention (PCI), the use of bivalirudin plus heparin increases the risk of thrombosis in acute (<4 h) With 0.2%). Patients treated with bivalirudin after PCI should continue to monitor 24h in hospitals that can handle myocardial ischemia. (FDA official website)
The change to this specification stems from a summary analysis of the HORIZONS-AMI study and the EUROMAX study in 2015. The results suggest that bivalirudin can reduce cardiac death and bleeding compared with the application of heparin + GPIIb / IIIa receptor antagonists in patients receiving PCI, but increase the risk of acute stent thrombosis. The investigators believe that an increased risk of thrombosis in acute stents may result from residual thrombin activity after discontinuation and / or insufficient inhibition of adenosine diphosphate-induced platelet aggregation, leading to slow onset or response to clopidogrel Variability.
In addition, the instructions add a new drug information: in PCI or percutaneous coronary angioplasty, bivalirudin infusion time can be extended to 4h after surgery, the specific decision by the doctor to develop. STEMI patients should consider prolonged administration to reduce the risk of acute stent thrombosis. During the extension of the infusion, the bivalirudin drip rate should be 1.75 mg · kg-1 · h-1, the longest sustained 20 h.
It is reported that China's acute STEMI diagnostic and treatment guidelines in 2015 recommended that direct PCI patients with bivalirubin time, given the load dose of 0.75 mg / kg, followed by administration of 1.75 mg · kg-1 · h-1 maintenance to PCI after 3 to 4 H to reduce the risk of thrombosis in acute stents. High risk of bleeding in patients with STEMI, the application of bivalirudin is superior to heparin + GP receptor antagonists.
Changes in the brochure information also added a "adverse reaction", that is, bivalirudin can affect the INR. Application of bivalirudin in patients with INR can not be used to determine the dose of warfarin.